# SDR WVE2003F00024

- Difficulty date: December 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Engine: Ge CF34*
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Lt Eng Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE PYLON HAS A TOTAL OF 8 LOCK FASTENERS THAT ARE LOOSE.  PYLON IS SUSCEPTIBLE TO STRESS AND VIBRATION FROM THE ENGINE.  REMOVE EXISTING FASTENERS AND ENLARGE THE HOLES TO A .2606 INCH - .26636 INCH IN DIAMETER.  INSTALL HST111AG8XX LOCK FASTENERS INTO THE ENLARGED HOLE USING HST1488TP8 COLLARS IAW EA R-54-42 AND EO 601R-54-4444 DATED 12/03/03.    (EA09200401171)
